# SDR REXA2016022000331

- Difficulty date: February 20, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER WEB AFT CORNER IS CRACKED.  FABRICATED, R & R REPAIR ANGLE & FILLER ON UPPER AFT WEB CORNER ON PAX DOOR IAW REO 601R-52-11-279.
